An accurate analytical model for squirt flow in anisotropic porous rocks — Part 1: Classical geometry

Details

Ressource 1Download: Alkhimenkov_Quintal_2022a_Geophysics.pdf (5481.03 [Ko])
State: Public
Version: author
License: Not specified
Serval ID
serval:BIB_65E889755379
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
An accurate analytical model for squirt flow in anisotropic porous rocks — Part 1: Classical geometry
Journal
GEOPHYSICS
Author(s)
Alkhimenkov Yury, Quintal Beatriz
ISSN
0016-8033
1942-2156
Publication state
Published
Issued date
01/03/2022
Volume
87
Number
2
Pages
MR85-MR103
Language
english
Keywords
Geochemistry and Petrology, Geophysics
Funding(s)
Swiss National Science Foundation / 172691
Create date
05/04/2022 14:07
Last modification date
17/05/2022 6:36
Usage data